Nov 05, 2000 - 3:49 pm
Hi Jackie, boy you want to talk about pain!! About two days after I get my Taxol, which I understand is almost the same as Taxotere, the pain sets in, from head to toe,joint and bone pain, I also take percocet to take the edge off, but I try not to take too much,I hope you are also taking a stool softener or eating bran before bed, because they will bung you up beyond belief!!Learned that the hard way!! Dont stop your chemo!!!This stuff is amazing, I have met a few ladies who had it and heard of many more through my homecare nurse, and I myself have just experienced good results with it, I started chemo in jan 00, 5fu,cyclophosphimide and doxarubicin, and it made me sick to my stomache, depressed, I cried all the time, I ate all the time,lethargic, ugh it was awful, but I struggled through seven courses only to find out that the tumours on my liver "grew considerably" so we decided to try the backup plan of Herceptin once a week and Taxol every three weeks, I have had three courses only of the Taxol and already good results, there is shrinkage in the tumours, so knowing that I can continue on and handle the pain a little better ,I will take as many as they throw at me, the pain only lasts for about a week, i find laying down and walking around the house alternately helps, if i stay in one position too long i really hurt, so i get up and go about my meals and housework as best as possible. What really bothers me is being tired so often,but if this is going to prolong my life for God only knows how long,then I guess it is all worth it. There is always someone out there who is worse off than I am,so I count my lucky stars and plod along.Having an at your fingertips support group like this has really helped me get through the past few months and I will continue to log in everyday. We are in this together,and I can literally say I feel your pain,but lets kick some cancer butt together too,Take care and keep up the good fight.